Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 3, 2012, 2:20 PM EDT for Palm Beach County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2012, 2:20 PM EDT (18:20 UTC)
- Expired
- Aug 3, 2012, 3:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 140 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3179 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
109
WWUS82 KMFL 031820
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
220 PM EDT FRI AUG 3 2012
FLZ067-068-168-031900-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
220 PM EDT FRI AUG 3 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PALM BEACH COUNTY
* UNTIL 300 PM EDT
* AT 216 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
WEST OF JUPITER TO 4 MILES NORTHWEST OF WELLINGTON...AND MOVING
WEST AT 10 MPH.
* THE LINE OF STORMS WILL AFFECT...
NORTH COUNTY AIRPORT...
LION COUNTRY SAFARI...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 35 TO 45 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2662 8017 2666 8055 2696 8043 2696 8024
2696 8015 2698 8014 2698 8008 2696 8007
2688 8005
TIME...MOT...LOC 1819Z 111DEG 9KT 2693 8017 2670 8031
$$
AKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 1:49 PM EDT, 31 minutes earlier.
Area forecast discussion, Aug 3, 1:49 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 149 PM EDT FRI AUG 3 2012 .AVIATION...SHOWERS AND THUNDERSTORMS ACROSS THE EASTERN TERMINALS ARE EXPECTED THIS AFTERNOON AS THE SEA BREEZE CONTINUES TO PUSH INLAND. AT THIS MOMENT...MOST OF THE ACTIVITY IS WEAKENING...BUT THE INTERACTION OF OUTFLOW BOUNDARIES COULD HELP IN THE DEVELOPMENT OF MORE THUNDERSTORMS. KEPT EASTERN TERMINALS EXCEPT KPBI WITH GUSTS UP TO 20 KTS AND TSRA UNTIL 03/1830Z...AFTER THAT EXPECT VCTS AND LIGHTER WINDS. WILL AMEND IF NECESARY. FOR KAPF...EXPECT ACTIVITY TO PUSH WEST TOWARDS THE TERMINAL BY 03/19Z THROUGH THE EVENING. A TROPICAL WAVE IS EXPECTED TO APPROACH THE AREA LATE TONIGHT...FOR THIS REASON EXPECT VCSH OVERNIGHT AND VCTS TO BEGIN AS EARLY AS 04/12Z. && .PREV DISCUSSION... /ISSUED 948 AM EDT FRI AUG 3 2012/ UPDATE... RECENTLY ANIMATED WATER VAPOR LOOP SHOWED A WEAKNESS WITHIN THE RIDGE AXIS DUE TO AN UPPER TROUGH EXTENDING SOUTH FROM A WEAK UPPER LOW NEAR THE CAROLINA COAST. THE EARLY MORNING UPPER-AIR SOUNDING AT MIAMI INDICATED THIS WITH PRIMARILY WNW WINDS ALOFT. THE LATEST SURFACE ANALYSIS SHOWED A TROUGH EXTENDING NORTH-NORTHEAST OVER THE BAHAMAS WITH MOST OF THE SHOWER/TSTM COVERAGE REMAINING JUST EAST OF THE AXIS. THE LATEST NUMERICAL MODEL GUIDANCE HAS INITIALIZED WELL WITH THIS SURFACE TROUGH JUST EAST OF THE LOCAL AREA AND GENERALLY INDICATES IT CONTINUING WESTWARD OVER SOUTH FLORIDA THROUGH THE DAY SATURDAY. AS A RESULT...WILL LIKELY SLIGHTLY ADJUST THE RAINFALL CHANCES UP THROUGH THIS TIME SATURDAY IN THE AFTERNOON FORECAST PACKAGE. OTHERWISE...NO CHANGES WERE NECESSARY TO THE PREVIOUS PACKAGE. 85/AG PREV DISCUSSION... /ISSUED 724 AM EDT FRI AUG 3 2012/ AVIATION...VFR WILL PREVAIL UNTIL SCATTERED TSRA DEVELOPS THIS AFTERNOON. SO HAVE VCTS ALL SITES. MORNING SHOWERS COULD MOVE ONSHORE THE ATLANTIC COAST THIS MORNING. MVFR OR IFR IS POSSIBLE WITH THE AFTERNOON TSRA, BUT THOSE CONDITIONS WOULD BE BRIEF. LIGHT WINDS WILL BECOME ONSHORE NEAR 10 KT THIS AFTERNOON. DG/KOB PREV DISCUSSION... /ISSUED 359 AM EDT FRI AUG 3 2012/ LONG TERM...MONDAY THROUGH THURSDAY...THE CHANCE OF RAIN TAPERS DOWNWARD FROM MIDWEEK ON AS THE ATLC HIGH CENTER MOVES WESTWARD PULLING SOME DRIER AIR OVER S FLA. A DEEP EASTERLY WIND FLOW DICTATES THAT THE HIGHER POPS WILL BE IN THE W INTERIOR AND W COAST AS HURRICANE ERNESTO APPROACHES THE YUCATAN PENINSULA BY MID WEEK. AS ERNESTO TRACKS WESTWARD...AT THIS TIME...THE ONLY EFFECT TO S FLA WILL BE AN INCREASE IN THE LOW LEVEL EASTERLY WINDS FROM MIDWEEK ON. BUT KEEP AWARE OF NHC FORECASTS OF THE DEVELOPMENT AND FORECAST MOVEMENT OF THIS STORM. MARINE...AT THIS TIME...EASTERLY WINDS WILL BE BELOW 15 KNOTS WITH SEAS 3 FEET OR LESS TODAY AND THROUGH THE WEEKEND. WINDS AND SEAS WILL BEGIN TO INCREASE EARLY NEXT WEEK BUT AT THIS TIME NO HIGHLIGHTS ARE EXPECTED. FIRE WEATHER...NO CONCERNS AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 79 89 77 88 / 30 50 40 40 FORT LAUDERDALE 79 89 79 88 / 30 50 40 40 MIAMI 78 90 79 89 / 30 50 40 40 NAPLES 77 91 77 89 / 20 50 40 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...85/AG AVIATION/RADAR...17/ERA
Hazardous weather outlook, Aug 3, 4:23 AM EDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 423 AM EDT FRI AUG 3 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 032330- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 423 AM EDT FRI AUG 3 2012 ...A FEW STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON/EVENING... ...RISK OF RIP CURRENTS INCREASING ATLANTIC BEACHES INTO THE WEEKEND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED, ESPECIALLY THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS COULD BECOME STRONG, CONTAINING FREQUENT LIGHTNING, WIND GUSTS TO AROUND 50 MPH AND SMALL HAIL. WIND: GUSTY WINDS TO AROUND 50 MPH IS POSSIBLE IN THE STRONGEST THUNDERSTORMS THIS AFTERNOON. HAIL: SMALL HAIL IS POSSIBLE IN THE STRONGEST THUNDERSTORMS THIS AFTERNOON. FLOODING: STREET FLOODING AT ISOLATED LOCALES IS POSSIBLE THIS. RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES. TEMPERATURES: MAXIMUM HEAT INDICES OF 100 TO 105 DEGREES ARE EXPECTED THIS AFTERNOON, HOTTEST OVER INTERIOR COLLIER COUNTY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES OVER THE UPCOMING WEEKEND. SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES AND GUSTY WINDS. HEAT INDEX VALUES OF 100 TO 105 DEGREES WILL BE POSSIBLE EACH DAY, ESPECIALLY ACROSS THE INTERIOR. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER, INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, Aug 3, 12:45 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1245 PM EDT FRI AUG 3 2012 FLZ072-074-031715- METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL 1245 PM EDT FRI AUG 3 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN BROWARD COUNTY NORTHEASTERN MIAMI-DADE COUNTY * UNTIL 115 PM EDT * AT 1241 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PINES BLVD AND UNIVERSITY DRIVE TO MIAMI LAKES. THESE STORMS WERE NEARLY STATIONARY. * THE LINE OF STORMS WILL AFFECT... MIAMI LAKES... MIAMI GARDENS... MIRAMAR PARKWAY AND UNIVERSITY DRIVE... NORTH PERRY AIRPORT... CAROL CITY... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2604 8019 2584 8025 2587 8035 2608 8032 TIME...MOT...LOC 1645Z 297DEG 2KT 2600 8025 2588 8031 KOB
Local storm report, Aug 3, 1:05 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
105 PM EDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL HIALEAH GARDENS 25.87N 80.34W
08/03/2012 E0.25 INCH MIAMI-DADE FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED PEA SIZED HAIL AT APPROXIMATELY
4 MILES NORTHWEST FROM THE MIAMI INTERNATIONAL AIRPORT.
&&
RIVERASpecial weather statement, Aug 3, 1:36 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 136 PM EDT FRI AUG 3 2012 FLZ073-074-173-031800- COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL 136 PM EDT FRI AUG 3 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MIAMI-DADE COUNTY * UNTIL 200 PM EDT * AT 133 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THE HAMMOCKS TO REDLAND...AND MOVING EAST AT 5 MPH. * THE LINE OF STORMS WILL AFFECT... REDLAND... THE HAMMOCKS... KENDALE LAKES... WEST KENDALL... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2574 8034 2551 8042 2550 8057 2574 8054 TIME...MOT...LOC 1737Z 280DEG 4KT 2569 8044 2551 8050 KOB
Special weather statement, Aug 3, 1:40 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
140 PM EDT FRI AUG 3 2012
FLZ067-068-168-031830-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
140 PM EDT FRI AUG 3 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN PALM BEACH COUNTY
* UNTIL 230 PM EDT
* AT 137 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS NEAR LAKE WORTH...MOVING WEST AT 20 MPH.
* THE STORM WILL AFFECT...
LAKE WORTH...
WEST PALM BEACH...
GREENACRES CITY...
HAVERHILL...
GOLDEN LAKES...
WELLINGTON...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER UNTIL THE STORM PASSES.
LAT...LON 2655 8004 2644 8006 2648 8036 2680 8029
2676 8003 2663 8003 2662 8004 2661 8003
2660 8004 2659 8003 2655 8003
TIME...MOT...LOC 1738Z 107DEG 20KT 2661 8006
AKSpecial weather statement, Aug 3, 2:18 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
218 PM EDT FRI AUG 3 2012
FLZ073-173-174-031845-
COASTAL MIAMI DADE COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND
MIAMI-DADE COUNTY FL
218 PM EDT FRI AUG 3 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MIAMI-DADE COUNTY
* UNTIL 245 PM EDT
* AT 216 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PA-HAY
OKEE OVERLOOK TO HOMESTEAD GENERAL AIRPORT TO 4 MILES SOUTH OF
FLORIDA CITY. THESE STORMS WERE NEARLY STATIONARY.
* THE LINE OF STORMS WILL AFFECT...
HOMESTEAD GENERAL AIRPORT...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2555 8079 2554 8044 2529 8047 2530 8082
TIME...MOT...LOC 1817Z 191DEG 2KT 2544 8076 2551 8060
2540 8049
KOBSpecial weather statement, Aug 3, 2:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
220 PM EDT FRI AUG 3 2012
FLZ067-068-168-031900-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
220 PM EDT FRI AUG 3 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PALM BEACH COUNTY
* UNTIL 300 PM EDT
* AT 216 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
WEST OF JUPITER TO 4 MILES NORTHWEST OF WELLINGTON...AND MOVING
WEST AT 10 MPH.
* THE LINE OF STORMS WILL AFFECT...
NORTH COUNTY AIRPORT...
LION COUNTRY SAFARI...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 35 TO 45 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2662 8017 2666 8055 2696 8043 2696 8024
2696 8015 2698 8014 2698 8008 2696 8007
2688 8005
TIME...MOT...LOC 1819Z 111DEG 9KT 2693 8017 2670 8031
AKThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:17 PM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 3, 12:05 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Aug 3, 12:40 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Aug 3, 12:45 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Aug 3, 12:55 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 26 min |
| Aug 3, 1:17 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 118 min |
| Aug 3, 1:18 PM EDT | Special Marine Warning | MFL | 57 min | |
| Aug 3, 1:36 PM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Aug 3, 1:40 PM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Aug 3, 2:18 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Aug 3, 3:10 PM EDT | Special Marine Warning | MFL | 55 min | |
| Aug 3, 3:13 PM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 3, 4:22 PM EDT | Special Weather Statement | MFL | Collier | 38 min |
| Aug 3, 4:29 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 46 min |
| Aug 3, 4:59 PM EDT | Special Weather Statement | MFL | Collier | 46 min |
| Aug 3, 5:17 PM EDT | Areal Flood Advisory | MFL | Collier | 43 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.